PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 71 | 1 | 31-38
Tytuł artykułu

Concave iteration semigroups of linear set-valued functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider a concave iteration semigroup of linear continuous set-valued functions defined on a closed convex cone in a separable Banach space. We prove that such an iteration semigroup has a selection which is also an iteration semigroup of linear continuous functions. Moreover it is majorized by an "exponential" family of linear continuous set-valued functions.
Rocznik
Tom
71
Numer
1
Strony
31-38
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-02-12
poprawiono
1998-10-07
Twórcy
autor
  • Institute of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland
Bibliografia
  • [1] C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Math. 580, Springer, Berlin, 1977.
  • [2] M. Kisielewicz, Differential Inclusions and Optimal Control, PWN, Warszawa, and Kluwer, Dordrecht, 1991.
  • [3] K. Nikodem, K-convex and K-concave set-valued functions, Zeszyty Nauk. Politech. Łódz. Mat. 559, Rozprawy Nauk. 114, Łódź, 1989.
  • [4] J. Olko, Semigroups of set-valued functions, Publ. Math. Debrecen 51 (1997), 81-96.
  • [5] J. Plewnia, On a family of set valued functions, Publ. Math. Debrecen 46 (1995), 149-159.
  • [6] A. Smajdor, Additive selections of a composition of additive set-valued functions, in: Iteration Theory (Batschuns, 1992), World Sci., 1996, 251-254.
  • [7] A. Smajdor, Increasing iteration semigroups of Jensen set-valued functions, Aequationes Math. 56 (1998), 131-142.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv71z1p31bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.